RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 2, Pages 241–244 (Mi dan21931)  

MATHEMATICS

On the maximum of the conformal radius of the fundamental region of a doubly-periodic group

S. A. Gel'fer

Gorky Civil Engineering Institute

Full text: PDF file (413 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 23.09.1956

Citation: S. A. Gel'fer, “On the maximum of the conformal radius of the fundamental region of a doubly-periodic group”, Dokl. Akad. Nauk SSSR, 114:2 (1957), 241–244

Citation in format AMSBIB
\Bibitem{Gel57}
\by S.~A.~Gel'fer
\paper On the maximum of the conformal radius of the fundamental region of a doubly-periodic group
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 2
\pages 241--244
\mathnet{http://mi.mathnet.ru/dan21931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099455}
\zmath{https://zbmath.org/?q=an:0083.07303}


Linking options:
  • http://mi.mathnet.ru/eng/dan21931
  • http://mi.mathnet.ru/eng/dan/v114/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020